# SDR N6WA2015110301

- Difficulty date: November 3, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 11069
- Aircraft time: 32,275 hours, 23,092 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING OVERHEAD EMER LIGHT AT ROW 9 INOPERATIVE.  DEFERRED EMER CEILING LIGHT AT ROW 9 IAW MEL 33-51-01B.
